Raikhan Madi

Raikhan Madi

Math professor

Education

  • Xinjiang pedagogical University of China
  • Doctoral studies , L. N. Gumilyov ENU

Continuing education courses

  • Internship in Helsinki (Finland, 2015)
  • Internship in Regensburg (Germany, 2009)

Scientific publications

1. Turabek N. Bekzhan, Raikhan MADI, interpolation of Noncommutative hardy spaces Haagerup, Banach Journal of Mathematical Analysis, Vol.13(4) (2019), P. 798-814.
2. Tulenov K. S., Raikhan MADI, external operators for symmetric noncommutative hardy spaces associated with finite subdiagonal algebra, Acta Mathematica Scientia, Vol.37(3)(2017) 799-805.
3. Junis S., Madi Raikhan, A-invariant subspaces of non-commutative Orlicz spaces, Journal of Xinjiang University (Natural Science Edition), Vol.33.3 (2016) P. 301307.
4. Turdebek N Bekjan, Rayhan MADI, Hadamard type inequality, linear algebra and its applications, volume 443(2014), 228-234 5. Biyarov B. N., Rayhan MADI, non-self-adjoint correct constraints and extensions with real spectrum, proceedings of the AIP conference.Vol. 1611(2014),138-140.
6. Otelbaev M., Raikhan M., conditions for the existence of solutions to a class of nonlinear equations / / Bulletin of The L. N. Gumilyov Eurasian national University.. 6(121)(2017), 37-42.